Meromorphic functions sharing some finite sets IM
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 865-870
Published online May 31, 2018
Manabu Shirosaki
Osaka Prefecture University
Abstract : We show that if two nonconstant meromorphic functions $f$ and $g$ on $\mathbb C$ sharing some finite sets IM, then there is a nonconstant rational function $R(z)$ such that $R(f)=R(g)$.
Keywords : uniqueness theorem, sharing sets, Nevanlinna theory
MSC numbers : Primary 30D35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd